# SDR DALA2018072704715

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 73,379 hours, 54,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PIN SLID OUT. NOT VISIBLE IN INSPECTION WINDOW. REM/REPL L-1 SLIDE ASSY IAW WC 2561-4964.
